# SDR DALA2025032502216

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 101,321 hours, 26,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULGE ON SKIN AT STA 420 13L TO 14L. CORRECTIVE ACTION:THE EVALUATION OF BULGE AT ST 420 STR 13L TO 14L FOUD IT TO BE OUT OF LIMITS IAW B757-200 SRM 53-00-01 DETAIL III. DAMAGE WAS REMOVED AND REPAIRED IAW ER/A 625043-14.
